# SDR HALA2014092300152

- Difficulty date: September 23, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 19,884 hours, 3,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERIOR SIDE RIVET HEAD DAMAGED 4PT AFT OF FWD DOOR EDGE 1.5 FEET FROM BOTTOM DOOR EDGE.  BETWEEN FRAME 62 AND FRAME 62A BEAMS.  REPAIRED IAW E105-381000. OK FOR SERVICE.
